# SDR DALA2018110706525

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 62,855 hours, 26,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 5357857) 2L EXIT SIGN FELL OFF DURING TAXI. RESECURED 2L EXIT SIGN COVER, OPS CHECK GOOD PER B757 AMM 33-50.
